Journal of Gökova Geometry Topology - Volume 3 (2009)

Table of Contents
Simon Donaldson

A generalised Joyce construction for a family of nonlinear partial differential equations
Details ]
Clifford Henry Taubes

An observation concerning uniquely ergodic vector fields on 3-manifolds
Details ]
Selman Akbulut

An infinite family of exotic Dolgachev surfaces without 1- and 3- handles
Details ]
Alexander Stoimenow and Toshifumi Tanaka

Mutation and the colored Jones polynomial
Details ]
J. Gökova Geom. Topol. - ISSN 1935-2565

 Journal main page

Last updated: February 2010
Web address: